理论数学

Vol.2 No.2 (April 2012)

广义Calderón-Zygmund算子交换子在变指数Lebesgue空间中的有界性
Boundedness of Commutators of a Class of Generalized Calderón-Zygmund Operators on Lebesgue Space with Variable Exponent

 

作者:

马丽娜 :赤峰学院数学与统计学院

李书海 , 汤获

 

关键词:

Calderón-Zygmund算子交换子变指数Calderón-Zygmund Operator Commutator Variable Exponent

 

摘要:

本文讨论了一类由广义的Calderón-Zygmund算子与Lipschitz函数生成的交换子,通过极大函数估计,得到了其在变指数Lebesgue空间中的有界性。

In this paper, the author discusses commutators of a class of generalized Calderón-Zygmund operators generated by Lipschitz functions. By maximal function estimates, the boundedness of these commutators on Lebesgue space with variable exponent is obtained.

文章引用:

马丽娜 , 李书海 , 汤获 (2012) 广义Calderón-Zygmund算子交换子在变指数Lebesgue空间中的有界性。 理论数学, 2, 78-81. doi: 10.12677/pm.2012.22013

 

参考文献

分享
Top